Alert archive / Michigan / Small Craft Advisories in 2011
Small Craft Advisory 98, NWS Marquette, MI
NWS Marquette, MI issued this small craft advisory at Dec 3, 2011, 5:18 AM EST. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Dec 3, 2011, 5:18 AM EST (10:18 UTC)
- Expired
- Dec 3, 2011, 11:23 AM EST
- In force
- 6 hr
- Issued by
- NWS Marquette, MI
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Marquette, MI wrote its last area forecast discussion before this small craft advisory went out at Dec 3, 12:36 AM EST, 4 hours 42 minutes earlier.
Area forecast discussion, Dec 3, 12:36 AM EST, 4 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MARQUETTE MI
1236 AM EST SAT DEC 3 2011
UPDATED FOR 06Z AVIATION DISCUSSION
.SHORT TERM /TONIGHT AND SAT/...
MAIN FORECAST ISSUE IN THE SHORT TERM IS DEVELOPING LIGHT PCPN SAT
(POSSIBLY BEGINNING LATE TONIGHT) WHICH LEADS TO WHAT SHOULD BE A
DECENT SNOW EVENT FOR A GOOD PORTION OF THE FCST AREA SAT
NIGHT/EARLY SUN.
WATER VAPOR IMAGERY AND MODEL ANALYSIS SHOW A RIDGE OVER THE NE
PACIFIC WITH DOWNSTREAM TROF EXTENDING INTO THE NRN ROCKIES. A
CLOSED MID LEVEL LOW THAT HAD DROPPED OUT OF THE MAIN BAND OF
WESTERLIES IS SPINNING OVER AZ. DUE TO THE INCREASING AMPLITUDE OF
THE TROF DROPPING INTO THE NRN ROCKIES...A PIECE OF ENERGY WILL BE
SENT S INTO THE SW STATES...EJECTING THE CURRENT MIDLEVEL LOW OVER
AZ TO THE NE. MEANWHILE...THE MAIN PORTION OF THE PARENT TROF OVER
THE NRN ROCKIES WILL SHIFT E...SUPPORTING SFC LOW PRES TRACKING FROM
MANITOBA ACROSS HUDSON BAY. THE TRAILING COLD FRONT WILL SETTLE SE
INTO THE UPPER GREAT LAKES SAT...AND WILL BECOME THE BOUNDARY FOR
SFC LOW PRES TO TRACK ALONG IN RESPONSE TO THE EJECTING SW ENERGY.
TIGHT PRES GRADIENT DUE TO DEPARTING SFC HIGH PRES AND LOW PRES
MOVING TOWARD HUDSON BAY WILL KEEP WINDS UP TONIGHT...KEEPING TEMP
DROP IN CHECK. LEANED SLIGHTLY TOWARD THE WARMER SIDE OF GUIDANCE.
MINS SHOULD GENERALLY BE IN THE 20S...WARMEST IN THE AREAS THAT SEE
DOWNSLOPING WITH S TO SW WINDS AND COOLEST IN THE TYPICAL INTERIOR
LOCATIONS THAT ARE MORE SHELTERED. LATER TONIGHT...ONGOING
WAA/ISENTROPIC ASCENT AHEAD OF APPROACHING TROF WILL BEGIN TO TAP
MOISTURE PER 12Z SOUNDINGS OVER THE SRN PLAINS. WITH SOME LARGER
SCALE FORCING...MIGHT SEE A FEW -SHSN/-SHRA DEVELOP OFF LAKE
MICHIGAN INTO THE FAR ERN FCST AREA LATE.
COLD FRONT SETTLES INTO UPPER MI DURING THE DAY SAT. INCREASING
MOISTURE AND CONTINUED ISENTROPIC ASCENT SAT SHOULD RESULT IN
PERIODS OF LIGHT PCPN...MAINLY OVER THE SE PORTION OF THE FCST AREA.
ALTHOUGH IT LOOKS LIKE THERE MAY BE A PERIOD OF STRONGER ASCENT IN
THE MORNING AND THEN DIMINISHING ASCENT FOR A TIME IN THE AFTN...
OPTED TO CARRY LIKELY/CATEGORICAL POPS THRU THE DAY OVER THE
SE...AHEAD OF THE APPROACHING COLD FRONT. NW UPPER MI MAY SEE LITTLE
IF ANY PCPN SAT WITH DEEPER MOISTURE PASSING JUST TO THE SE.
ALTHOUGH PCPN IS MORE LIKELY OVER THE SE...WARMER SFC TEMPS/HIGHER
WET BULB ZERO HEIGHTS SUGGEST PCPN WILL PROBABLY BE MORE RAIN THAN
SNOW. SO...ACCUMULATIONS SHOULD BE MINOR...UNDER 1 INCH. TO THE W
WHERE IT'S COLDER...PCPN WILL BE LIGHTER...IF IT OCCURS AT ALL. SO
NOT REALLY ANTICIPATING ANY ISSUES WITH SNOW DURING THE DAY SAT.
.LONG TERM...
SATURDAY NIGHT THROUGH MONDAY...
MAIN FORECAST CONCERN FOR THE LONG TERM WILL BE THE LOW PRESSURE
SYSTEM AFFECTING THE REGION SATURDAY NIGHT INTO SUNDAY. MODELS SEEM
TO AGREE ON THE GENERAL 500MB PATTERN...WITH AN ELONGATED TROUGH
EXTENDING FROM JAMES BAY INTO THE SOUTHWESTERN US. A SURFACE LOW
WILL DEVELOP EAST OF THE ROCKIES AND MOVE NORTHEASTWARD SATURDAY.
DIFFERENCES IN THE MODELS LIE IN THE POSITION AND STRENGTH OF THIS
LOW. THE ECMWF/GEM/GFS ALL HAVE A SIMILAR PATTERN...WITH A WEAKER
LOW THAT IS CENTERED OVER ILLINOIS AND EXTENDS INTO EASTERN UPPER MI
BY 12Z SUNDAY...GRADUALLY MAKING ITS WAY INTO QUEBEC BY 6Z MONDAY.
THE NAM IS AN OUTLIER...WITH A STRONGER LOW AND FASTER
SPEED...HAVING THE LOW OVER EASTERN UPPER MICHIGAN BY 12Z SUNDAY.
THEREFORE STUCK MORE WITH THE GFS/ECMWF...WHICH IS IN LINE WITH
GUIDANCE FROM HPC. ALL OF THE MODELS HAVE A FRONTAL BAND EXTENDING
NORTHWARD FROM THE LOW...BUT THAT IS WHERE THE PRIMARY DIFFERENCES
LIE BECAUSE OF THE VARIANCES IN MODEL TRACK. THE NAM IS THE OUTLIER
AGAIN...KEEPING MOST OF THE PRECIP OVER THE WESTERN AND CENTRAL
ZONES. THE ECMWF/GFS/GEM HAVE THE HIGHEST PRECIP AMOUNTS OVER THE
CENTRAL AND EASTERN ZONES. THEREFORE...THINK A WINTER STORM WATCH IS
WARRANTED FOR THE CENTRAL COUNTIES SINCE ALL MODELS SEEM TO AGREE
THESE AREAS WILL SEE THE MOST PRECIP. SNOWFALL ACCUMULATIONS ARE
EXPECTED TO BE IN THE 4 TO 7 INCH RANGE WITH MODEL QPF AROUND HALF
TO THREE QUARTERS OF AN INCH. USING THE GFS/ECMWF...ISENTROPIC
ASCENT IS WEAK TO MODERATE DURING THE 00Z-12Z SUNDAY TIME FRAME AND
IS PRIMARILY CONFINED TO THE EAST. IT SEEMS A MAJORITY OF THE
PRECIPITATION OVER CENTRAL UPPER MICHIGAN WILL BE ASSOCIATED WITH
THE WELL DEFINED BANDS OF FRONTOGENESIS. LOOKING AT A PLAN
VIEW...FGEN IS STRONGEST AT 650-850MB TOWARDS THE EAST...ESPECIALLY
AROUND THE 6Z TIME FRAME. THERE IS A STRONG BAND OF 650MB FGEN
ACROSS THE WESTERN CWA DURING THE ENTIRE 00Z-12Z TIME FRAME. LOOKING
AT A CROSS SECTION EXTENDING FROM NORTHERN LOWER MI TO THE ARROWHEAD
OF MN...THE AGEOSTROPHIC CIRCULATION IS OBSERVED...WITH THE BEST
UPWARD MOTION LOCATED OVER THE CENTRAL COUNTIES. IN ADDITION
NEGATIVE EPV EXISTS ABOVE THE STRONGEST REGION OF ASCENT ASSOCIATED
WITH THE FRONTAL ZONE BETWEEN 6Z AND 12Z...COMBINED WITH ABUNDANT
MOISTURE. PWATS ACROSS THE CWA RANGE FROM 200 PERCENT OF NORMAL IN
THE EASTERN CWA TO 150 PERCENT OF NORMAL IN THE WEST...SO THERE WILL
BE AMPLE MOISTURE TO WORK WITH.
AS THE SYSTEM EXITS THE AREA THROUGH SUNDAY AFTERNOON...EXPECT SOME
LAKE ENHANCEMENT WITH THE NORTHERLY TO NORTHWESTERLY WINDS. AS THE
SYSTEM EXITS...EXPECT MOST OF THE PRECIPITATION TO BE ALONG THE LAKE
SUPERIOR SHORE. WITH 850MB TEMPS FROM -13 TO -16 ON MONDAY AND
NORTHWESTERLY TO WESTERLY WINDS...EXPECT TO SEE THE LAKE EFFECT
CONTINUE THROUGH THE AFTERNOON...PARTICULARLY ALONG THE WESTERN
SHORE.
EXTENDED/MONDAY NIGHT THROUGH FRIDAY/
GIVEN NORTHWEST WINDS MONDAY NIGHT...850MB TEMPS AROUND -12 TO
-14C...AND LINGERING SUPPORT FROM THE EXITING TROUGH/PER GFS850MB
850-500MB QVECTOR CONVERGENCE...EXPECT LAKE EFFECT SHOWERS TO
CONTINUE ALONG THE LAKE SHORE. GFS SUGGESTS THAT MAINLY EASTERN
ZONES WILL SEE LAKE EFFECT IN ADDITION TO THE KEWEENAW...WHILE THE
GEM BRINGS IN DRIER AIR MUCH QUICKER...PUTTING AN END TO IT ALL
TOGETHER. ECMWF SHOWS A COMPROMISE BETWEEN THE TWO MODEL SOLUTIONS
THOUGH LEANS MORE TOWARDS THE GEM. AS A RESULT...HAVE CHOSEN TO KEEP
SLIGHT CHANCE POPS ALONG THE LAKE SUPERIOR SHORELINE GIVEN
UNCERTAINTIES...HOWEVER FEEL THAT MOST OF THE LES WILL BE IN THE
EASTERN ZONES WITH THE ADDED UL SUPPORT SO HAVE CHANCE POPS IN FAR
EAST.
ON TUESDAY THE DIMINISHING TREND OF LAKE EFFECT WILL CONTINUE BEHIND
COLD FRONT...WITH WINDS BACKING SOUTHWEST AND A MORE STABLE HIGH
PRESSURE PROFILE MOVING INTO THE WESTERN AND NORTH CENTRAL ZONES BY
AFTERNOON. EXPECT ANY LINGERING LES SHOWERS TO BE CONFINED TO THE
FAR EASTERN ZONES AS IT WILL TAKE LONGER FOR THE STABLE AIR AND LESS
FAVORABLE WIND DIRECTION TO MOVE IN. WITH THAT SAID...THE GFS IS THE
ONLY MODEL TO GENERATE ANY QPF DURING THE AFTERNOON. THERE WILL BE
SOME LINGERING LOW LEVEL MOISTURE HOWEVER...AND HAVE DECIDED KEEP
SLIGHT CHANCE POPS IN THE FAR EAST THROUGH THE AFTERNOON TUESDAY.
ON WEDNESDAY A STRONG COLD FRONT WILL MOVE THROUGH THE CWA.
GEM/GFS/ECMWF SEEM TO BE IN AGREEMENT ON THE FRONT MOVING THROUGH
THE CWA...HOWEVER THE ECMWF GENERATES MUCH MORE QPF. WILL STICK WITH
THE GFS...AS THE PAST FEW RUNS HAVE BEEN MORE CONSISTENT THAN THE
ECMWF. 850-500MB QVECTOR CONVERGENCE SEEMS TO BE MORE FOCUSED TO THE
NORTH OF THE KEWEENAW WITH THIS SYSTEM...AND THEREFORE PRECIPITATION
AMOUNTS SHOULD NOT BE THE MAIN CONCERN. KEPT THE SLIGHT CHANCE POPS
TO ACCOUNT FOR THE FRONT. TEMPERATURES BEHIND THE COLD FRONT ARE
MUCH COLDER...WITH 850MB TEMPS EVENTUALLY REACHING -18 TO -20C BY
THURSDAY OVER UPPER MICHIGAN. BY THURSDAY INTO FRIDAY HIGHS WILL DIP
INTO THE 20S AND TEENS...WITH THE COLDEST TEMPERATURES OUT WEST.
THURSDAY...PASSAGE OF COLD FRONT ON WEDNESDAY AND EXITING OF LOW
PRESSURE SYSTEM WILL ALLOW WINDS TO VEER W/NW FROM THE SURFACE
THROUGH 850MB. IN ADDITION...850MB TEMPS AT -18C TO -20C WILL CAUSE
SIGNIFICANT INSTABILITY OVER THE LAKE. ALTHOUGH DEEPEST MOISTURE
WILL BE AVAILABLE IN THE FAR EASTERN ZONES...LOW LEVEL MOISTURE WILL
BE ABUNDANT ACROSS THE ENTIRE CWA. AS A RESULT...WILL SEE CHANCES OF
LAKE EFFECT SNOW SHOWERS IN AREAS FAVORED BY THIS WIND DIRECTION.
FRIDAY WILL SEE LINGERING LAKE EFFECT IN THE MORNING ACROSS EASTERN
ZONES...HOWEVER AS SURFACE WINDS SHIFT AROUND TO THE SOUTHWEST FROM
A LOW PRESSURE SYSTEM ACROSS THE CENTRAL PLAINS...LAKE EFFECT
SHOWERS WILL CEASE AND SYNOPTIC PROCESSES WILL TAKE OVER. 6Z GFS
SHOWS 850-500MB QVECTOR CONVERGENCE INCREASING ACROSS THE ENTIRE CWA
BY EARLY FRIDAY MORNING. LOOKING AT THE 290K SFC...THERE IS WEAK
ISENTROPIC ASCENT. GIVEN UNCERTAINTY THIS FAR OUT WILL PUT SLIGHT
CHANCE POPS ACROSS MOST OF THE CWA.
&&
.AVIATION /FOR THE 06Z TAF ISSUANCE/
VFR CONDITIONS WILL PREVAIL AT KIWD/KCMX/KSAW THROUGH THE OVERNIGHT
AS MAINLY MID CLOUDS MOVE INTO THE REGION. TIGHT PRES GRADIENT
WITH SSW LOW-LEVEL JET OF 40-50KT WILL CONTINUE OVER THE AREA
TONIGHT. HOWEVER...RIGHT NOW IT APPEARS THERE MAY BE ENOUGH
MECHANICAL MIXING AND RESULTING GUSTINESS NEAR THE SFC AT KIWD AND
KSAW TO PRECLUDE LLWS. MOISTURE QUICKLY ADVECTING NE FROM THE PLAINS
(LOWER CLOUDS NOTED INTO NE IA) WILL PROBABLY LEAD TO MVFR CIGS LATE
TONIGHT/SAT MORNING. AS THE STORM SYSTEM APPROACHES FROM THE PLAINS
SNOW WILL SPREAD FROM SE TO NE INTO THE REGION. ANY SIGNFICANT
REDUCTION IN VSBY WITH SNOW IS EXPECTED TO HOLD OFF UNTIL AFTER
00Z/SUN. IFR CIGS MAY DEVELOP AT KSAW BY LATE AFTERNOON WITH
CONTINUING MOISTURE ADVECTION AND SSW FLOW...BUT PREDOMINANT LOWER
CIGS ARE EXPECTED WITH THE HEAVIER/STEADY SNOW.
&&
.MARINE /FOR THE 4 AM LAKE SUPERIOR FORECAST ISSUANCE/...
TIGHT PRES GRADIENT BTWN HIGH PRES EXITING THE GREAT LAKES REGION
AND LOW PRES TRACKING E TO HUDSON BAY WILL BRING GALE FORCE SSW
WINDS TO LAKE SUPERIOR TONIGHT INTO SAT MORNING. MAY SEE SOME GUSTS
TO AROUND 40KT. WINDS WILL THEN DECREASE FROM W TO E SAT/SAT NIGHT
AS LOW PRES TROF SETTLES INTO THE UPPER GREAT LAKES AND PRES
GRADIENT BECOMES WEAK. ALTHOUGH LOW PRES WILL TRACK NE ALONG
BOUNDARY SAT NIGHT/SUN...THE LOW WILL BE RELATIVELY WEAK. SO...
WINDS SHOULDN'T INCREASE TO ANY HIGHER THAN 15-25KT AS IT PASSES.
LIGHTER WINDS UNDER 20KT SHOULD DOMINATE MON INTO EARLY TUE AS HIGH
PRES RIDGE SETTLES SE INTO IN THE UPPER GREAT LAKES. AS THE RIDGE
DEPARTS AND ANOTHER LOW PRES TROF APPROACHES FROM THE NW...SW WINDS
WILL INCREASE TO 20-30KT LATE TUE INTO EARLY WED. MAY SEE SOME GALE
FORCE GUSTS AS WELL.
&&
.MQT WATCHES/WARNINGS/ADVISORIES...
UPPER MICHIGAN...
WINTER STORM WATCH FROM SATURDAY EVENING THROUGH LATE SATURDAY
NIGHT FOR MIZ010-011.
WINTER STORM WATCH FROM SATURDAY EVENING THROUGH SUNDAY MORNING
FOR MIZ004>006.
LAKE SUPERIOR...
GALE WARNING UNTIL 10 AM EST SATURDAY FOR LSZ266-267.
GALE WARNING UNTIL 7 AM EST /6 AM CST/ SATURDAY FOR LSZ162-263-
264.
LAKE MICHIGAN...
NONE.
&&
SHORT TERM...ROLFSON
LONG TERM...MCB
EXTENDED...MCB/JMW
AVIATION...JLB
MARINE...ROLFSONHazardous weather outlook, Dec 2, 4:48 PM EST, 12 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MARQUETTE MI 448 PM EST FRI DEC 2 2011 MIZ001>007-009>014-084-085-032200- KEWEENAW-ONTONAGON-NORTHERN HOUGHTON-BARAGA-MARQUETTE-ALGER-LUCE- GOGEBIC-IRON-DICKINSON-MENOMINEE-DELTA-SOUTHERN SCHOOLCRAFT- SOUTHERN HOUGHTON-NORTHERN SCHOOLCRAFT- 448 PM EST FRI DEC 2 2011 /348 PM CST FRI DEC 2 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN UPPER MICHIGAN AND CENTRAL UPPER MICHIGAN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY AS LOW PRESSURE MOVES INTO THE UPPER GREAT LAKES SATURDAY NIGHT INTO SUNDAY...A SWATH OF MODERATE TO HEAVY SNOW IS EXPECTED TO MOVE ACROSS UPPER MICHIGAN. AT THIS TIME...THE HEAVIEST SNOW IS EXPECTED ACROSS CENTRAL UPPER MICHIGAN WHERE 6 INCHES OR MORE IS POSSIBLE. SEE THE LATEST WINTER WEATHER MESSAGE FOR FURTHER DETAILS. .SPOTTER INFORMATION STATEMENT... THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS TIME. LSZ162-240>251-263>267-032200- LAKE SUPERIOR WEST OF A LINE FROM SAXON HARBOR WI TO GRAND PORTAGE MN BEYOND 5NM-SAXON HARBOR WI TO BLACK RIVER MI- BLACK RIVER TO ONTONAGON MI- ONTONAGON TO UPPER ENTRANCE OF PORTAGE CANAL MI- UPPER ENTRANCE OF PORTAGE CANAL TO EAGLE RIVER MI- EAGLE RIVER TO MANITOU ISLAND MI- MANITOU ISLAND TO POINT ISABELLE MI- POINT ISABELLE TO LOWER ENTRANCE OF PORTAGE CANAL MI- LOWER ENTRANCE OF PORTAGE CANAL TO HURON ISLANDS MI INCLUDING KEWEENAW AND HURON BAYS-HURON ISLANDS TO MARQUETTE MI- MARQUETTE TO MUNISING MI-MUNISING TO GRAND MARAIS MI- GRAND MARAIS TO WHITEFISH POINT MI- LAKE SUPERIOR FROM SAXON HARBOR WI TO UPPER ENTRANCE TO PORTAGE CANAL MI 5NM OFF SHORE TO THE US/CANADIAN BORDER INCLUDING ISLE ROYALE NATIONAL PARK- LAKE SUPERIOR FROM UPPER ENTRANCE TO PORTAGE CANAL TO MANITOU ISLAND MI 5NM OFF SHORE TO THE US/CANADIAN BORDER- LAKE SUPERIOR WEST OF LINE FROM MANITOU ISLAND TO MARQUETTE MI BEYOND 5NM FROM SHORE- LAKE SUPERIOR EAST OF A LINE FROM MANITOU ISLAND TO MARQUETTE MI AND WEST OF A LINE FROM GRAND MARAIS MI TO THE US/CANADIAN BORDER BEYOND 5NM FROM SHORE- LAKE SUPERIOR FROM GRAND MARAIS MI TO WHITEFISH POINT MI 5NM OFF SHORE TO THE US/CANADIAN BORDER- 448 PM EST FRI DEC 2 2011 /348 PM CST FRI DEC 2 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN LAKE SUPERIOR...CENTRAL LAKE SUPERIOR AND WESTERN LAKE SUPERIOR. .DAY ONE...TONIGHT SOUTH TO SOUTHWEST GALES TO 35 KNOTS ARE EXPECTED TODAY AND TONIGHT ACROSS MUCH OF LAKE SUPERIOR. SEE THE LATEST MARINE WEATHER MESSAGE FOR FURTHER INFORMATION. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SOUTHWEST GALES TO 35 KNOTS ARE EXPECTED TUESDAY NIGHT INTO WEDNESDAY MORNING. .SPOTTER INFORMATION STATEMENT... THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS TIME. LMZ221-248-250-032200- GREEN BAY NORTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-SEUL CHOIX POINT TO POINT DETOUR MI- 5NM EAST OF A LINE FROM FAIRPORT MI TO ROCK ISLAND PASSAGE- 448 PM EST FRI DEC 2 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN LAKE MICHIGAN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS TIME. MCB
The office that day
Everything else NWS Marquette, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 3, 5:06 AM EST | Winter Storm Warning | MQT | Marquette | 29 hr |
| Dec 3, 5:06 AM EST | Winter Weather Advisory | MQT | Alger, Baraga, Delta, Dickinson, Gogebic, Houghton and 5 more | 29 hr |
Nearby
Small Craft Advisories in Michigan, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.